Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Shao, Jing and Meng, Fanwei 2013. New Interval Oscillation Criteria for Certain Linear Hamiltonian Systems. Discrete Dynamics in Nature and Society, Vol. 2013, p. 1.

    Wang, Qi-Ru Xu, Yuan-Tong and Mathsen, Ronald M. 2009. Riccati techniques and oscillation for self-adjoint matrix Hamiltonian systems. Computers & Mathematics with Applications, Vol. 58, Issue. 6, p. 1211.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 135, Issue 5
  • October 2005, pp. 1085-1108

Interval oscillation criteria for self-adjoint matrix Hamiltonian systems

  • Qigui Yang (a1) and Yun Tang (a2)
  • DOI:
  • Published online: 01 July 2007

By using a monotonic functional on a suitable matrix space, some new oscillation criteria for self-adjoint matrix Hamiltonian systems are obtained. They are different from most known results in the sense that the results of this paper are based on information only for a sequence of subintervals of [t0, ∞), rather than for the whole half-line. We develop new criteria for oscillations involving monotonic functionals instead of positive linear functionals or the largest eigenvalue. The results are new, even for the particular case of self-adjoint second-differential systems which can be applied to extreme cases such as

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *